Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sequential continuity in dyadic spaces


Author: R. H. Marty
Journal: Proc. Amer. Math. Soc. 66 (1977), 363-364
MSC: Primary 54C05; Secondary 54D55, 54E35
MathSciNet review: 0500813
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A characterization of metrizability in dyadic spaces in terms of sequential continuity is given. Also, it is shown by examples that invariance under projections (composition) cannot be eliminated from the hypotheses of theorems of Mazur and Engelking concerning the continuity of sequentially continuous functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C05, 54D55, 54E35

Retrieve articles in all journals with MSC: 54C05, 54D55, 54E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0500813-9
PII: S 0002-9939(1977)0500813-9
Article copyright: © Copyright 1977 American Mathematical Society